Communications in Mathematical Analysis
- Commun. Math. Anal.
- Volume 19, Number 2 (2016), 82-100.
Propagation Speed for Fractional Cooperative Systems with Slowly Decaying Initial Conditions
The aim of this paper is to study the time asymptotic propagation for mild solutions to the fractional reaction diffusion cooperative systems when at least one entry of the initial condition decays slower than a power. We state that the solution spreads at least exponentially fast with an exponent depending on the diffusion term and on the smallest index of fractional Laplacians.
Commun. Math. Anal., Volume 19, Number 2 (2016), 82-100.
First available in Project Euclid: 11 February 2017
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Yangari, Miguel. Propagation Speed for Fractional Cooperative Systems with Slowly Decaying Initial Conditions. Commun. Math. Anal. 19 (2016), no. 2, 82--100. https://projecteuclid.org/euclid.cma/1486782020